Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Spotting on completion of cycle - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hi, i am 30 years old. i completed my menstrual cycle from 27th april to 2nd may 2011, after 3 days again i had spotting which is still there? what should i do? please help? i have taken 4 tablets
Doctor :   Hi
User :   Hi Doctor
Doctor :   Dr AAAAAAA here
User :   i am 30 years old
Doctor :   please give me a couple of mins to read your query
User :   i have got married on november 2010
Doctor :   ok
Doctor :   please proceed
User :   i am having spotting and sometimes a splash of bleeding for the past 3 days..i am worried what shall i do? my menstrual cycle is over.
User :   please advice.
Doctor :   may i know if are on any contraceptive pills?
User :   no madam
Doctor :   are you on any other medicines?
User :   i am currently having knee degeneration problem daily i am on these medicines: autrin tab twice a day + cartigen tab for knee prob (1 tab at night) + glyciphage (due 2 excess insulin)
Doctor :   ok
Doctor :   have your cycles been regular?
User :   for the past 3 days i was worried about spotting so i took 5 tablets of trapic mf...whereas my gnyac told me not to take more than 10
User :   yes madam, my cycles are regular
Doctor :   is the spotting happening the first time ever?
User :   i had same problem once four months back...that time it was very its much better..manageable
Doctor :   ok
Doctor :   did you take the tablets on gynec advice or on your own
User :   madam, for the past 3 days spotting problem i took tabs on my own
Doctor :   i would not have advised to take these tablets just for spotting
User :   ok madam
Doctor :   did you have intercourse soon after your cycles?
User :   no madam
Doctor :   ok
User :   just had orgasm
Doctor :   let me explain it to you
Doctor :   the spotting could be due to hormaonal imbalance
Doctor :   isolated episodes are common
Doctor :   nothing to worry
User :   okk madam
Doctor :   but I would suggest you to go in for an examiantion and pap smear
User :   not having any intercourse due to this spotting problem madam
Doctor :   since you are 30 yrs, i would want to advice on pap smear as a routine
Doctor :   ok
User :   wat is pap smear
Doctor :   pap smear is an investigation to study the cervical changes and uterine changes in cells
User :   okk madam
User :   how to stop spotting madam?
Doctor :   it can detect changes of infection , inflammationand any cancers also
Doctor :   you may need to be put on some hormonal pills
Doctor :   depending on the nature of spotting and recurrence
User :   ok madam
Doctor :   i would suggest you not to take pills on your won
Doctor :   own*
User :   ok madam
Doctor :   since they are hormones and have side effects
Doctor :   see a gynecologist , you may need a ultrasound scan
User :   side effects like wat madam
Doctor :   and this will be solved accordingly
Doctor :   take pills on your own can cause irregular cycles, acne , weight gain , breakthrough bleeding , heavy bleeding , apin ,e tc
Doctor :   it can alter your menses a lot
User :   ok ma'm
User :   i am worried about this spotting...what should i do now?
Doctor :   see a gynecologist
Doctor :   and she will guide you on medicines
Doctor :   do not worry
User :   ok madam. thanks
Doctor :   are there any more questions for me
User :   i am just worried about this spotting which is occured again...i thought u cud tell me some remedy now
Doctor :   i cannot prescribe medicines
Doctor :   you must see the doctor
User :   is it something to worry about...pls tell me
Doctor :   as they are hormonal and require an examination too
Doctor :   no , do not worry on it
Doctor :   as i mentioned it is a hormonal change only
User :   ok madam.
Doctor :   i hope you followed my advice
User :   yes madam
Doctor :   ok
User :   can i have intercourse then?
Doctor :   are there any more questions for me ?
User :   can i have intercourse then?
User :   can i have intercourse then?
Doctor :   you can have intercourse with minimal spotting
Doctor :   or wait till it stops
Doctor :   make sure there is good lubricationa nd lot of foreplay is done before the actual intercourse
User :   ok madam...'
Doctor :   ok
Doctor :   thanks for consulting me
Doctor :   do not worry
User :   ok madam
User :   thanks a lot
Doctor :   you could get back to us with your reports and suggestions
Doctor :   pleasure here
User :   ok madam
Doctor :   have a good day
Doctor :   take care
User :   same 2 u
Doctor :   thank you
Doctor :   bye for now
User :   bye madam'
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor